# SDR SWAA082076

- Difficulty date: April 20, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,145 hours, 49,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6546430189
- Part serial: 2604
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LEFT WING INBOARD FORE FLAP OUTBOARD TORQUE TUBE CORRODED AT TOGGLE SUPPORTS.  REMOVED AND REPLACED FLAP PER MM.
